Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


PBW-bases of coideal subalgebras and a freeness theorem
HTML articles powered by AMS MathViewer

by V. K. Kharchenko PDF
Trans. Amer. Math. Soc. 360 (2008), 5121-5143 Request permission


Let $H$ be a character Hopf algebra. Every right coideal subalgebra U that contains the coradical has a PBW-basis which can be extended up to a PBW-basis of $H.$ If additionally U is a bosonization of an invariant with respect to the left adjoint action subalgebra, then $H$ is a free left (and right) U-module with a free PBW-basis over U. These results remain valid if $H$ is a braided Hopf algebra generated by a categorically ordered subset of primitive elements. If the ground field is algebraically closed, the results are still true provided that $H$ is a pointed Hopf algebra with commutative coradical and is generated over the coradical by a direct sum of finite-dimensional Yetter-Drinfeld submodules of skew primitive elements.
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16W30, 16W35, 17B37
  • Retrieve articles in all journals with MSC (2000): 16W30, 16W35, 17B37
Additional Information
  • V. K. Kharchenko
  • Affiliation: FES-Cuautitlan, Universidad Nacional Autónoma de México, Centro de Investigaciones Teóricas, Primero de Mayo s/n, Campo 1, CIT, Cuautitlan Izcalli, Edstado de México, 54768, Mexico
  • Email:
  • Received by editor(s): February 8, 2006
  • Published electronically: April 10, 2008
  • Additional Notes: The author was supported by PAPIIT IN 108306-3, UNAM, México.
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 360 (2008), 5121-5143
  • MSC (2000): Primary 16W30, 16W35; Secondary 17B37
  • DOI:
  • MathSciNet review: 2415067